A new combined bracketing method for solving nonlinear equations

M.A. Hafiz

Abstract


An improved method based on a combination of bisection, regula falsi, and parabolic interpolation has been developed. A new algorithm has been established.  The number of iterations ensures convergence with respect to many examples published in the literature.


Full Text: PDF

How to Cite this Article:

M.A. Hafiz, A new combined bracketing method for solving nonlinear equations, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 87-93

Copyright © 2013 M.A. Hafiz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS